MAUDE Adverse Event Report: Arrow International LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER PERCUTANEOUS

Arrow International LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER PERCUTANEOUS
Catalog Number SAC-00820-PBX
Medical Device Problem Codes Insufficient Device Problem Information (3190); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Hematoma (1884); Insufficient Information (4580)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW ARTERIAL CATH SET: 20 GA X 8CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50534276
Report Number3006425876-2026-00913
Device Sequence Number6051639
Product Code DQY
UDI-Device Identifier10801902197327
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSAC-00820-PBX
Device Lot Number71F26C0406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Not Reported.
Patient SexUnknown